# SDR QXEA200400516

- Difficulty date: July 10, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 6,958 hours, 5,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Strut
- Condition: Disengaged
- Location: Zone 800
- Part time: 6,958 hours, 5,404 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2473 - SERVICE DOOR WILL NOT OPEN PROPERLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND RE-ENGAGED THE INNER AND OUTER UPLOCK STRUT SECTIONS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
